Ein Dimensionsbegriff in Wahrscheinlichkeitsräumen.

Helmut Wegmann

Mathematische Zeitschrift (1966)

  • Volume: 92, page 126-139
  • ISSN: 0025-5874; 1432-1823

How to cite


Wegmann, Helmut. "Ein Dimensionsbegriff in Wahrscheinlichkeitsräumen.." Mathematische Zeitschrift 92 (1966): 126-139. <http://eudml.org/doc/170541>.

author = {Wegmann, Helmut},
journal = {Mathematische Zeitschrift},
keywords = {probability theory},
pages = {126-139},
title = {Ein Dimensionsbegriff in Wahrscheinlichkeitsräumen.},
url = {http://eudml.org/doc/170541},
volume = {92},
year = {1966},

AU - Wegmann, Helmut
TI - Ein Dimensionsbegriff in Wahrscheinlichkeitsräumen.
JO - Mathematische Zeitschrift
PY - 1966
VL - 92
SP - 126
EP - 139
KW - probability theory
UR - http://eudml.org/doc/170541
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.